# SDR QXEA9700663

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 6008905
- Condition: Malfunction
- Location: Cockpit
- Part time: 550 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS RED/WHITE INSTRUMENT LIGHT PANEL OUT WITH A STRONG ELECTRICAL SMELL.  PLACED ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED BY REPLACING LG17 BALLAST AND INSTRUMENT PANEL LIGHTS, OPERATIONAL CHECKS GOOD.
